MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES NAVIO HANDPIECE TRACKER ARRAY; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES NAVIO HANDPIECE TRACKER ARRAY; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number PFSR120010
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/06/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that before surgery, the handpiece tracker was bent.There was a backup device available and a delay of fewer than 30 minutes.No other complications were reported.

Brand Name
NAVIO HANDPIECE TRACKER ARRAY
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
MDR Report Key10014738
Report Number3010266064-2020-01561
Device Sequence Number2953036
Product Code OLO
UDI-Device Identifier00885556628577
UDI-Public00885556628577
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191223
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFSR120010
Device Catalogue NumberPFSR120010
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/06/2020
Supplement Date Received by Manufacturer12/11/2020
Initial Report FDA Received Date04/30/2020
Supplement Report FDA Received Date12/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1